MAUDE Adverse Event Report: DATASCOPE CORP. - FAIRFIELD MEGA 7.5FR. 30CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - FAIRFIELD MEGA 7.5FR. 30CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0294-01
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that during intra-aortic balloon (iab) therapy blood was noticed in the helium tubing.It was noted that the patient had been transferred in from another facility three hours prior.The console was put on stand-by and the iab was eventually replaced with a new one.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
The product was returned with the membrane completely unfolded and blood on the interior and exterior of the catheter.The inner lumen was found occluded with dried blood.The occlusion was unable to be cleared.An underwater leak test of the balloon, catheter, y-fitting and extracorporeal tubing was performed and a leak was detected on the membrane approximately 2.8cm from the rear seal measuring 0.051cm in length.The reported problem was most likely triggered by a leak which was found on the membrane.The penetration found on the membrane appears to have been caused by a sharp object.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Reference complaint #(b)(4).
 
Additional Manufacturer Narrative
Update field - describe event or problem complaint record id (b)(4).
 
Event or Problem Description
It was reported that after a few hours of intra-aortic balloon (iab) therapy blood was noticed in the helium tubing.It was noted that the patient had been transferred in from another facility three hours prior.The console was put on stand-by and the iab was eventually replaced with a new one.There was no patient harm or adverse event reported.

Brand Name
MEGA 7.5FR. 30CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer (Section G)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 
MDR Report Key16337494
Report Number2248146-2023-00081
Device Sequence Number6845143
Product Code DSP
UDI-Device Identifier10607567107950
UDI-Public10607567107950
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2025
Device Model Number0684-00-0294-01
Device Catalogue Number0684-00-0292
Device Lot Number3000247137
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer02/10/2023
03/24/2023
Initial Report FDA Received Date02/09/2023
Supplement Report FDA Received Date02/15/2023
03/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown